# SDR USAA2012053000008

- Difficulty date: May 27, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 40,338 hours, 16,252 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55281225006
- Part serial: CC2338
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - TRAPPED WATER ON LEFT ELEVATOR UPPER SURFACE IN 4 AREAS BETWEEN 65 & 56 INCHES FROM OUTBOARD END & 12.5 TO 7 INCHES FROM TRAILING EDGE.  ALSO, AT 81.5 & 27 INCHES FROM INBOARD END & 8 & 7 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SURFACE IAW A319 SRM 55-20-00 PAR 2D.
